RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1584–1585 (Mi de8823)  

Short Communications

Perturbation of system of differential equations with a singular cone corresponding to a singular cycle with two separatrices

V. P. Nozdracheva

Branch Kaczynski Higher Military Aviation Pilot school

Full text: PDF file (275 kB)

Bibliographic databases:
UDC: 517.925.5
Received: 08.07.1992

Citation: V. P. Nozdracheva, “Perturbation of system of differential equations with a singular cone corresponding to a singular cycle with two separatrices”, Differ. Uravn., 31:9 (1995), 1584–1585

Citation in format AMSBIB
\Bibitem{Noz95}
\by V.~P.~Nozdracheva
\paper Perturbation of system of differential equations with a singular cone corresponding to a singular cycle with two separatrices
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1584--1585
\mathnet{http://mi.mathnet.ru/de8823}
\zmath{https://zbmath.org/?q=an:0863.34036}


Linking options:
  • http://mi.mathnet.ru/eng/de8823
  • http://mi.mathnet.ru/eng/de/v31/i9/p1584

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019